MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0022-3859.62420

Медицинская библиотека · Journal of postgraduate medicine · 2010

A serious drug interaction leading to spontaneous total hyphema.

Trivedi D, Newton J D, Mitra A, Puri P

СтатьяПеревод в очереди

Аннотация

A 70 year-old diabetic man receiving anti-coagulant therapy (Warfarin) for pulmonary embolism secondary to factor V Leiden deficiency, presented to the hospital for chest pain. After initial evaluation, he was started on aspirin (300 mg) and clopidogrel (300 mg). Three days after he was discharged, he presented with preseptal cellulitis complicating left upper eyelid chalazion. Initially, he was treated with several anti-microbial agents used sequentially. Although, the cellulitis resolved, he developed total hyphema of the left eye. The complication seems to have resulted from a complex interaction amongst anti-microbial agents, Warfarin and anti-platelet agents.

Для цитирования: Trivedi D, Newton J D, Mitra A, Puri P. A serious drug interaction leading to spontaneous total hyphema.. Journal of postgraduate medicine. 2010. DOI: 10.4103/0022-3859.62420.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.